# SDR CALA2018011200114

- Difficulty date: January 10, 2018
- Submitted: January 13, 2018
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 79,125 hours, 16,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 33 AFT EMERGENCY LIGHTS DO NOT COME ON. REPLACED THE FUSE ON THE BATTERY PACK M736 IAW IAW AMM 33-51-07.  OPS CHECKED GOOD.
